Doubt About Possible Pregnancy

Patient

Q: I had unprotected sex on my period while I was light. I was afraid of getting pregnant so I took Plan B the day after. Two days after I noticed light bleeding that lasted for a couple days. Since then I've felt tired, nausea, stomach gas. Are these signs of pregnancy or just am I just over reacting ?

Doctor

A:   Hello, I comprehend your doubt about possible pregnancy. In my opinion the symptoms that you mentioned may not be related to pregnancy.
Since you had unprotected sex while on your period, the possibilities of being ovulating at that time are decreased and since you took Plan B which is a oral contraceptive with high hormonal concentration, this could have been the reason for your light bleeding two days after taking the pill.
In the future if you want to avoid unwanted pregnancies, you might want to consult your primary care physician for information on contraceptive methods. They will explain them to you and suggest you the best choice in your case. I wish you the best.

Related Q&A

Q: I had sex on my ovulation day, took ellaone 30 minutes after condom broke and ejaculation. Is there a high chance of ...

Q: I had an IUD inserted November 7 and the first week I experience severe cramping and now about three weeks after I am...

Q: Either the day of ovulation or the day before me and my girlfriend were grinding naked I realized ther was Precum so ...

Q: I engaged in a sexual activity, but we didn't do sexual intercourse. But, his precum was smeared outside my vagina (n...

Q: On the day of ovulation I rubbed my penis between her but cheeks but never bellow the anus I am worried that the Prec...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews